# SDR AALA2019032879011

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 60,525 hours, 30,526 cycles
- Engine time: 28,312 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Display
- Part number: 301EDP14
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL,  THE LEFT ENGINE EGT BEGAN FLASHING AND INCREASING RAPIDLY. T HE LEFT FUEL FLOW GAUGE, WHICH WAS ON PLACARD FOR READING ZERO, WAS ALSO FLASHING. AT 625 EGT THE TAKEOFF WAS REJECTED AND EGT RETURNED TO NORMAL.  NO OTHER ADVERSE INDICATIONS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CONTINUITY CHECK OF LEFT ENG EGT TEMP PROBES IAW WDM 77-21-00, TESTS GOOD. INSPECTED INLET AND EXHAUST PNEUMATIC DUCTS NO DISCREPANCIES NOTED. PERFORMED BLEED LUBE CARD 72-93-11 AND HIGH POWER RUN IAW AMM 71-00-00. ALL CHECKS NORMAL. REMOVED AND REPLACED THE ENGINE DISPLAY PANEL IAW AMM 77-42-00-201. OPS CHECK GOOD.
